Volume 18, Issue 52 (No.1&2-صفحات انگلیسی از صفحه 1 تا 12 2003)                   2003, 18(52): 1-6 | Back to browse issues page

XML Persian Abstract Print

Abstract:   (5597 Views)
To prove the famous Cohen factorization theorem, even in Banach algebras, having a bounded approximate identity has special importance. In extending the Cohen’s theorem to topological algebras, we not only use an approximate identity, but some more powerful boundedness is also needed. Here we recall an open problem about uniformly bounded approximate identities on complete metrizable LMC algebras, and try to answer it1.
Full-Text [PDF 176 kb]   (1782 Downloads)    

Published: 2003/07/15

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.